| Model Number |
42502E |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.No investigation was performed.
Event or Problem Description
The anesthesia team reported that the tubing is disconnecting where the 4 way stopcock port attaches to the rest of the set while connected to a patient and fluid is spilling out.There was no harm.